I was on 1 mg of estradiol and quit about 2 months ago. It helped some with the sweating but not enough. I am also on cymbalta which also makes me sweat like crazy however I cant seem to get off the cymbalta because it works so well with my anxiety/depression.
Any of the hormones they prescribe are going to be offshoots of estrogen. If you had know, you could have been also prescribed a vaginal cream like estrace that would have added to you tablets and helped get the levels of estrogen into you quicker. Most doctors are not making it clear that it takess about 3 months for the level of estrogen to be right in your system and that you are supposed to come in for a recheck 3 months after you start the hormones. You could always go back in and let them know you are having problems and they would likely give you both the tablet and the cream.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 4 answers
Posted 23 Dec 2011 • 27 answers
Posted 21 Sep 2012 • 1 answer
Posted 17 Sep 2015 • 2 answers
Posted 23 Mar 2017 • 7 answers